# SDR 04FDEA02533

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Part number: ALC8055
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO TRIM OUT HORIZONTAL STABILIZER RIGHT HAND OPERATING BULKHEAD FITTING TO GAIN ACCESS FOR RIGHT HAND UPPER AFT PLANK NR 34R BARREL NUT REWORK.  RIGHT HAND HORIZONTAL STABILIZER, OPERATING BULKHEAD FITTING TRIMMED OUT FOR   ACCESS AS PER FEDEX EA 1-5510-79826.  TITLE:  STABLIZERS - HORIZONTAL STABILIZER ACCESS TO REWORK BARREL NUT BORE 34 & 35R.  TRIMMING OF THE OPERATING BULKHEAD PER BOEING S/B MD-11 55-023 REV 2.
